RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1969, Volume 33, Issue 2, Pages 379–395 (Mi izv2135)  

On a mixed problem for a hyperbolic equation of the second order

V. R. Nosov


Abstract: Using Laplace transform methods we establish existence theorems for a classical solution of a mixed problem for various forms of hyperbolic operators of the second order.

Full text: PDF file (1426 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1969, 3:2, 357–374

Bibliographic databases:

UDC: 517.9
MSC: 35L10, 35M10, 47F05
Received: 06.09.1967

Citation: V. R. Nosov, “On a mixed problem for a hyperbolic equation of the second order”, Izv. Akad. Nauk SSSR Ser. Mat., 33:2 (1969), 379–395; Math. USSR-Izv., 3:2 (1969), 357–374

Citation in format AMSBIB
\Bibitem{Nos69}
\by V.~R.~Nosov
\paper On a mixed problem for a hyperbolic equation of the second order
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1969
\vol 33
\issue 2
\pages 379--395
\mathnet{http://mi.mathnet.ru/izv2135}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=259362}
\zmath{https://zbmath.org/?q=an:0175.39601|0196.12003}
\transl
\jour Math. USSR-Izv.
\yr 1969
\vol 3
\issue 2
\pages 357--374
\crossref{https://doi.org/10.1070/IM1969v003n02ABEH000784}


Linking options:
  • http://mi.mathnet.ru/eng/izv2135
  • http://mi.mathnet.ru/eng/izv/v33/i2/p379

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:208
    Full text:57
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019